Skip navigation.

HOME > Publications > Proceedings of the Japan Academy, Ser. A, Mathematical Sciences

Proceedings of the Japan Academy, Ser. A, Mathematical Sciences

PJA Ser. B

transactions

CiNii

Proceedings of the Japan Academy, Ser. A Mathematical SciencesThe aim of the Proceedings of the Japan Academy, Series A, is the rapid publication of original papers in mathematical sciences. The paper should be written in English or French (preferably in English), and at most 6 pages long when published. A paper that is a résumé or an announcement (i.e. one whose details are to be published elsewhere) can also be submitted. The paper is published promptly if once communicated by a Member of the Academy at its General Meeting, which is held monthly except in July and in August.

Vol. 92 No. 10 (2016)

Toric 2-Fano manifolds and extremal contractions
Hiroshi Sato
Proc. Jpn. Acad., Ser. A, Vol. 92, 121-124 (2016) [Abstract and Full Text]
Hardy’s inequality on Hardy spaces
Kwok-Pun Ho
Proc. Jpn. Acad., Ser. A, Vol. 92, 125-130 (2016) [Abstract and Full Text]
On ergodic measures with negative Lyapunov exponents
Andrés Mauricio Barragán and Carlos Arnoldo Morales
Proc. Jpn. Acad., Ser. A, Vol. 92, 131-135 (2016) [Abstract and Full Text]
Note on a general complex Monge-Ampère equation on pseudoconvex domains of infinite type
Ly Kim Ha
Proc. Jpn. Acad., Ser. A, Vol. 92, 136-140 (2016) [Abstract and Full Text]

↑Go to TOP